Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 39, NWS Tallahassee, FL

February 26, 2013Dixie County, Lafayette County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 26, 2013, 6:08 AM EST for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2013, 6:08 AM EST (11:08 UTC)
Expired
Feb 26, 2013, 7:15 AM EST
In force
67 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 123 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 12:59 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2013-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2013-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS52 KTAE 261108
SVRTAE
FLC029-067-123-261215-
/O.NEW.KTAE.SV.W.0039.130226T1108Z-130226T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
608 AM EST TUE FEB 26 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DIXIE COUNTY IN FLORIDA...
  SOUTHWESTERN LAFAYETTE COUNTY IN FLORIDA...
  SOUTHERN TAYLOR COUNTY IN FLORIDA...

* UNTIL 715 AM EST

* AT 602 AM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  21 MILES WEST OF STEINHATCHEE TO 66 MILES SOUTHWEST OF
  STEINHATCHEE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
  JUG ISLAND TO 56 MILES SOUTHWEST OF HORSESHOE BEACH...AND MOVING
  EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CROSS
  CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. IF
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

&&

LAT...LON 2942 8324 2942 8329 2947 8332 2950 8341
      2965 8342 2973 8357 2975 8357 2976 8360
      2981 8360 2988 8365 2996 8378 2998 8377
      2996 8311 2933 8309 2932 8313 2930 8314
TIME...MOT...LOC 1108Z 270DEG 26KT 2977 8367 2884 8386

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 11:24 PM EST, 6 hours 44 minutes earlier.

Area forecast discussion, Feb 25, 11:24 PM EST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM EST Mon Feb 25 2013

...Significant flood potential to continue through tonight...
...Severe weather threat likely to increase after midnight in
North Florida...

.NEAR TERM [Through Tuesday]...
Very heavy rainfall continues to affect much of the region this
evening. The latest surface analysis shows that the surface
frontal boundary still remains offshore of the Florida Panhandle.
This boundary is providing significant lift for the widespread
heavy rainfall that is occurring across the Florida Panhandle and
into Southern Georgia. But, since this boundary remains offshore, the
threat for severe weather will initially remain quite low.
However, guidance continues to be in good agreement that as the
upper level system starts to pivot northeastward into the Ohio
River valley over the next couple of hours that the attendant
surface low will lift northward, helping to pull the warm front
further north. It is expected that a narrow warm sector will
overspread our inland Florida counties and become established.
This will likely overlap with an increasing kinematic field that
will support organized linear convective structures capable of
producing damaging wind gusts and isolated tornadoes. The threat
is much more conditional further north into Southern Alabama and
Georgia where surface-based instability will be much more
marginal.

To summarize, rain chances are at 100 percent overnight. Primary
concern is flash flooding - but the severe threat will increase
after 06z along the coast.

&&

.SHORT TERM [Tuesday Night Through Wednesday]...
The squall line will be progressing across our FL Big Bend and South
Central GA zones around sunrise and should be completely east of the
area before noon. The Day 2 SPC outlook has these areas in a slight
risk for severe storms and our locally produced guidance supports
this thinking. PoPs will taper from likely east to slight chance
west. After a mild afternoon in the 70s, cooler and drier air will
arrive for Tuesday night through Wednesday night. Look for lows in
the lower to mid 40s Tuesday night and upper 30s to lower 40s the
following night. Daytime highs on Wednesday will be right near
climatology with upper 60s north of a Tallahassee and Valdosta
line and lower 70s to the southeast.

&&

.LONG TERM [Wednesday Night through Monday]...
The long term will bring extended relief from flooding concerns. Dry
conditions will dominate, with upper level troughing. This will
spell a period of below average temperatures through the end of the
week. By the weekend a reinforcing dry cold front will bring the
potential for a light freeze to the Southeast both Saturday and
Sunday nights.

&&

.AVIATION [Through 00z Tuesday]...
A frontal passage will bring rain to our western terminals by
early morning which will move into the eastern part of the CWA by
late afternoon. The front will have associated MVFR vis and CIGS
with it. Behind the front VFR conditions will prevail with
unlimited CIGS and VIS, and winds out of the NW.

&&

.MARINE...
Winds are expected to rapidly increase over the marine area this
evening. It now appears that frequent gusts to gale force will be
possible over the western legs and a gale warning has been issued.
Further east, solid advisory level conditions will develop. Seas
will peak at around 12 ft on Tuesday. Winds will begin to subside
Tuesday night. However, seas offshore will not drop below advisory
criteria until late Wednesday morning. A dry cold front will cross
the waters Friday night returning cautionary to marginal advisory
conditions to the forecast area.

&&

.FIRE WEATHER...
The ground is saturated across most of the Tri-state region from
widespread soaking rains since Friday. A drying trend will begin
on Tuesday behind a cold front but we do not anticipate red flag
conditions to be met at least through the remainder of the week.
However, even if we do meet criteria, we will not be issuing red
flag warnings until we see significant drying of the soils.

&&

.HYDROLOGY...
Rainfall from the last 24 hours was in excess of 3 to 5 inches
across much of the forecast area.

     Flash Flooding Potential...
Soils are already saturated across Southeast Alabama, Southwestern
Georgia and into the Florida Panhandle. As a result, flash flood
guidance in these areas remains very low. Generally rainfall rates
above 0.75 in/hr for 2 to 3 hours would be enough to generate flash
flooding across these areas. Flash flood guidance is decreasing
across the Florida Big Bend due to recent rains and if the present
rates continue, more flooding will occur in these areas overnight.
A flash flood watch is now in effect for much of the region through
Tuesday morning for all of the tri-state area except the far
southeastern Florida Big Bend.

     River Flooding Potential...
Now that this rainfall from the first storm is into the river
systems, steady rises have been observed at the forecast points with
flows now well above base levels. A few river points are in minor
flood stage still and several are in action stage.

The current QPF forecast for the next 48 hours fed into the river
models are between 2 to 3 inches across the forecast area and this
generates significant rises along many area rivers with several
points crossing into the moderate flood category and one into the
major stage.

The models have been in good agreement so our confidence in
predicting the following crest stages is higher than normal:

**Major Flood Stage**

Choctawhatchee at Bruce *

**Moderate Flood Stage**

Choctawhatchee at Caryville *
Choctawhatchee River at Newton AL
Choctawhatchee River at Geneva *
Shoal River at Mossy Head
Ochlockonee River at Havana
Chipola River at Altha *
Kinchafoonee Creek at Dawson *
Flint River at Bainbridge
Spring Creek at Iron City
Ochlockonee at Concord
Apalachicola River at Blountstown *

**Minor Flood Stage**

Ochlockonee River at Thomasville
Chipola River at Marianna *
Kinchafoonee Creek at Preston
Flint River at Newton GA
Choctawhatchee at Geneva AL *
Ochlockonee River at Bloxham Pea
River at Elba *

Sites marked with a * indicate the forecast flood stage ranks in the
top 10 highest flood stages at a given site based on site history.

For specific crest levels and timing of these crests, please consult
our AHPS page by clicking on Rivers and Lakes on our website. This
can be found at water.weather.gov/ahps2/index.php?wfo=tae

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  75  44  69  41 /100  60  10  10   0
Panama City   59  71  48  65  47 /100  30  10  10   0
Dothan        56  71  42  67  40 /100  30  10  10   0
Albany        56  73  42  67  39 /100  60  10  10   0
Valdosta      61  74  45  69  42 / 90  70  10  10   0
Cross City    63  74  47  71  43 / 90  70  10  10   0
Apalachicola  62  72  48  65  48 /100  40  10  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH until 10 AM EST /9 AM CST/ Tuesday for
     Calhoun-Central Walton-Coastal Bay-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
     Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
     Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
     Walton-Washington.
GA...FLASH FLOOD WATCH until 10 AM EST Tuesday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.
AL...FLASH FLOOD WATCH until 9 AM CST Tuesday for Coffee-Dale-
     Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 10 AM EST Wednesday for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee
     River to Apalachicola Fl out to 20 Nm-Coastal waters from
     Suwannee River to Keaton Beach out 20 NM-Waters from
     Suwannee River to Apalachicola FL from 20 to 60 NM.
     GALE WARNING until 7 PM EST Tuesday for Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Godsey/Walsh
MARINE...Wool
FIRE WEATHER...Barry
HYDROLOGY...Godsey
Hazardous weather outlook, Feb 26, 5:30 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST TUE FEB 26 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
530 AM EST TUE FEB 26 2013 /430 AM CST TUE FEB 26 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SEVERE WEATHER WILL CONTINUE TO BE POSSIBLE THIS MORNING BEFORE
THE STORMS MOVE OUT OF THE FLORIDA BIG BEND. THE PRIMARY THREAT
FROM THESE STORMS ARE DAMAGING WINDS.

HIGH SURF WILL IMPACT THE BEACHES OF THE FLORIDA PANHANDLE
STARTING LATER THIS MORNING. DANGEROUS AND LIFE THREATENING RIP
CURRENTS WILL ALSO ACCOMPANY THIS SURF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

DRIER AND COOLER CONDITIONS WILL RETURN BY WEDNESDAY. A MORE
NOTICEABLE DROP IN TEMPERATURES IS EXPECTED BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVELY REPORT DAMAGE IN THEIR AREA WITH THIS
MORNING'S SEVERE WEATHER.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GODSEY

In the hours before

Local storm report, Feb 26, 3:32 AM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     TSTM WND GST     4 SE TYNDALL AFB        30.03N 85.52W
02/26/2013  M53 MPH          BAY                FL   OTHER FEDERAL

&&

GODSEY
Local storm report, Feb 26, 4:25 AM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     TSTM WND GST     APALACHICOLA AIRPORT    29.72N 85.03W
02/26/2013  M77 MPH          FRANKLIN           FL   ASOS

            67 KNOT WIND GUST MEASURED AT KAAF ASOS.

&&

08-LAMERS
Local storm report, Feb 26, 5:26 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     TSTM WND DMG     E CRAWFORDVILLE         30.18N 84.37W
02/26/2013                   WAKULLA            FL   911 CALL CENTER

            TREES AND POWERLINES DOWN EAST OF CRAWFORDVILLE ON
            SHADEVILLE ROAD.

&&

GODSEY
Local storm report, Feb 26, 5:30 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
530 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     FLASH FLOOD      3 NW SAWDUST            30.58N 84.71W
02/26/2013                   GADSDEN            FL   911 CALL CENTER

            WATER FLOWING OVER STATE HIGHWAY 12 SOUTH OF I-10 AT A
            DEPTH OF ABOUT 6 INCHES. APPROXIMATELY 3-4 OTHER REPORTS
            OF WATER OVER ROADS IN OTHER PARTS OF GASDEN COUNTY.

&&

08-LAMERS
Local storm report, Feb 26, 5:54 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     SOUTHWOOD               30.39N 84.22W
02/26/2013                   LEON               FL   EMERGENCY MNGR

            75 FOOT PINE TREE BLOWN DOWN AT APARTMENT COMPLEX NEAR
            SOUTHWOOD AND CAPITAL CIRCLE SOUTHEAST.

&&

GODSEY
Local storm report, Feb 26, 6:03 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
603 AM EST TUE FEB 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     FLOOD            4 E CAIRO               30.88N 84.14W
02/26/2013                   GRADY              GA   TRAINED SPOTTER

            SPOTTER REPORTS THAT PIERCE CHAPEL ROAD IS FLOODED WITH
            YARDS OF SEVERAL HOMES IN THE AREA FLOODED WITH DRIVEWAYS
            BLOCKED. STORM TOTAL RAINFALL THROUGH THIS MORNING IS
            12.2 INCHES SINCE FRIDAY.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:03 PM ESTSpecial Marine WarningTAE57 min
Feb 25, 9:26 PM ESTRiver Flood WarningTAEGadsden, Jackson69 hr
Feb 25, 9:59 PM ESTSpecial Marine WarningTAE91 min
Feb 25, 10:55 PM ESTFlash Flood WarningTAELeon, Wakulla2 hr
Feb 26, 12:00 AM ESTAreal Flood WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington12 hr
Feb 26, 12:32 AM ESTSpecial Marine WarningTAE118 min
Feb 26, 1:51 AM ESTSevere Thunderstorm WarningTAEBay54 min
Feb 26, 2:21 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington39 min
Feb 26, 2:24 AM ESTSpecial Marine WarningTAE2 hr
Feb 26, 2:27 AM ESTRip Current StatementTAEBay, Gulf, Walton25 hr
Feb 26, 2:27 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton33 hr
Feb 26, 2:43 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Washington62 min
Feb 26, 3:55 AM ESTTornado WarningTAEFranklin, Gulf50 min
Feb 26, 4:06 AM ESTSpecial Marine WarningTAE3 hr
Feb 26, 4:12 AM ESTRiver Flood WarningTAEWakulla72 hr
Feb 26, 4:32 AM ESTTornado WarningTAEFranklin, Liberty, Wakulla43 min
Feb 26, 4:53 AM ESTFlash Flood WarningTAEGadsden, Liberty3 hr
Feb 26, 5:12 AM ESTSevere Thunderstorm WarningTAEWakulla48 min
Feb 26, 5:32 AM ESTSevere Thunderstorm WarningTAELeon, Wakulla43 min
Feb 26, 5:34 AM ESTFlash Flood WarningTAEGadsden, Leon86 min
Feb 26, 5:52 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon38 min
Feb 26, 6:30 AM ESTSevere Thunderstorm WarningTAEMadison45 min
Feb 26, 6:44 AM ESTTornado WarningTAEDixie46 min
Feb 26, 7:36 AM ESTTornado WarningTAELafayette9 min
Feb 26, 9:23 AM ESTRiver Flood WarningTAEJefferson, Madison, Taylor16 days

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.